Czechoslovak Mathematical Journal

Vol. 55, No. 3, 2005 · Contents

Sophia Th. Kyritsi, Nikolaos Matzakos, Nikolaos S. Papageorgiou:
Nonlinear boundary value problems for second order differential inclusions

G. L. Karakostas, P. K. Palamides:
Boundary value problems with compatible boundary conditions

B. P. Allahverdiev:
Extensions, dilations and functional models of infinite Jacobi matrix

Xiaojun Wu, Chong-Yun Chao:
An application of Polya's enumeration theorem to partitions of subsets of positive integers

Lee Tuo-Yeong:
Some full descriptive characterizations of the Henstock-Kurzweil integral in the Euclidean space

Yanping Guo, Ying Gao:
The method of upper and lower solutions for a Lidstone boundary value problem

Toh Tin-Lam, Chew Tuan-Seng:
On Ito-Kurzweil-Henstock integral and integration-by-part formula

J. Jezek, M. Maroti, R. McKenzie:
Quasiequational theories of flat algebras

Kamil John:
$w^*$-basic sequences and reflexivity of Banach spaces

Ivan Chajda, Branimir Seselja, Andreja Tepavcevic:
A note on triangular schemes for weak congruences

Tunay Bilgin:
Lacunary strong $(A_{\sigma}, p)$-convergence

Ismet Karaca:
Monomial bases in the mod-$p$ Steenrod algebra

Cristinel Mortici:
Approximation methods for solving the Cauchy problem

Rade Doroslovacki, Jovanka Pantovic, Gradimir Vojvodic:
One interval in the lattice of partial hyperclones

Marian Trenkler:
On orthogonal Latin $p$-dimensional cubes

Torben Maack Bisgaard, Nobuhisa Sakakibara:
Stieltjes perfect semigroups are perfect

J. C. Rosales, P. A. Garcia-Sanchez, J. I. Garcia-Garcia, M. B. Branco:
Numerical semigroups with a monotonic Apery set

B. Yousefi, B. Tabatabaie:
Universal interpolating sequences on some function spaces

Bo Zhou, Han Hyuk Cho:
Remarks on spectral radius and Laplacian eigenvalues of a graph

Husamettin Coskun, Celal Cakan:
A class of statistical and $\sigma$-conservative matrices

Zhaowen Li:
A note on $\aleph$-spaces and $g$-metrizable spaces

Jacek Debecki:
Linear liftings of skew-symmetric tensor fields to Weil bundles

[Contents of Czechoslovak Mathematical Journal]